# SDR USAA2014071000002

- Difficulty date: July 9, 2014
- Submitted: July 10, 2014
- Operation: Air carrier
- Aircraft: N738US
- Make and model: Airbus A319-112
- Aircraft serial: 1254
- Aircraft time: 38,887 hours, 23,129 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Lock
- Condition: Out Of Adjust
- Location: Cabin Seat
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 8E RECLINES INTO EMER EXIT ROW.  ADJUSTED HYDRO LOCK FOR SEAT 8E, CHECKED OK.
